# SDR HALA2015012900018

- Difficulty date: January 29, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 21,275 hours, 3,588 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE LOOP "B" FAULT.  TROUBLESHOT IAW TSM 26-12-00-810-936-A.  INSPECTED FIRE LOOP CONNECTORS, ALL CHECKED GOOD, MESSAGE CLEARED.  FDU1 TEST OK, MC NOTIFIED.  OK FOR SERVICE.
